# SDR 2000ZZZX366

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N828P
- Make and model: Cessna T310R
- Aircraft serial: 310R0681
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Inverter
- Part number: C6130010101
- Condition: Failed
- Location: Cockpit
- Part time: 243 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL FOR ARTESIA, NM (ATS) PILOT REPORTED SMOKE IN COCKPIT.  ON INSPECTION, FOUND ENGINE SWITCH AND PANEL LIGHTS CIRCUIT BREAKER TRIPPED.  TROUBLESHOT SYSTEM AND FOUND 28VDC TO 115VAC INVERTER BURNED OUT AND SEALANT DRIPPING.  INVERTER WAS REPLACED 8-25-98.  AFTT:  1,982 HOURS.  FOUND BREAK IN INSULATION ON WIRE NR L329K20 (28VDC IN) THAT WAS SHORTING TO GROUND AND CAUSED THE INVERTER FAILURE.  REPAIRED WIRE AND REPLACED INVERTER PACK WITH NEW P/N C613001-0101.
